Statistical Science

Comment

Dennis Lindley

Full-text: Open access

Article information

Source
Statist. Sci. Volume 24, Number 2 (2009), 183-184.

Dates
First available in Project Euclid: 14 January 2010

Permanent link to this document
https://projecteuclid.org/euclid.ss/1263478377

Digital Object Identifier
doi:10.1214/09-STS284F

Mathematical Reviews number (MathSciNet)
MR896257

Zentralblatt MATH identifier
1328.62011

Citation

Lindley, Dennis. Comment. Statist. Sci. 24 (2009), no. 2, 183--184. doi:10.1214/09-STS284F. https://projecteuclid.org/euclid.ss/1263478377


Export citation

References

  • Jeffreys, H. and Swirles, B. (1946). Methods of Mathematical Physics. Cambridge Univ. Press, Cambridge.